Common fixed point theorems by altering distances

Authors

  • K. Jha
  • R. P. Pant

DOI:

https://doi.org/10.5556/j.tkjm.35.2004.212

Abstract

In this paper we obtain common fixed point theorems for weakly commuting pairs of self mappings by altering distances between the points under a $phi$-contractive condition.

Author Biographies

K. Jha

Department of Mathematical Sciences, Kathmandu University, P.O.Box 6250, Kathmandu, Nepal.

R. P. Pant

Department of Mathematics, Kumaon University, D.S.B. Campus, Nainital-263002, Uttaranchal, India.

Downloads

Published

2004-06-30

How to Cite

Jha, K., & Pant, R. P. (2004). Common fixed point theorems by altering distances. Tamkang Journal of Mathematics, 35(2), 109-116. https://doi.org/10.5556/j.tkjm.35.2004.212

Issue

Section

Papers